# SDR SWAA2023082487522

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 520 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY STR. 25R IS CRACKED AT AFT FASTENER; BS 520+18<[01] UPDATED STEPS 1 TO 4.;[02] UPDATED STEP 5.;[03] UPDATED STEP 6.;[04] UPDATED STEP 7.;[05] PARTIAL UPDATE STEP 8;[06] PARTIAL UPDATE STEP 12;[07] STEP 11 COMPLETE; STEP 12 IN PARTIAL.;[08] PARTIAL UPDATE STEP 12.  REPAIRED PER EA 23-153-02476. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[15] CERTIFY LANDING LIGHT FUNCTIONAL.
